On some properties of the parabolic potential of bulk masses. I
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1701-1706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a12,
author = {M. F. Cherepova},
title = {On some properties of the parabolic potential of bulk {masses.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1701--1706},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a12/}
}
M. F. Cherepova. On some properties of the parabolic potential of bulk masses. I. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1701-1706. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a12/